# SDR ASAA2021111336615

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 46,434 hours, 13,696 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 0937
- Condition: Failed
- Location: Radar Bay
- Part time: 58,134 hours, 27,500 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL TANK QTY INOP - BLANK DISPLAY. GROUNDED - YES. TROUBLESHOT TO BAD FQIS COMPUTER, REF B737-800 FIM 28-41 TASK 810. REPLACED FQIS COMPUTER IAW B737-800 AMM 28-41-81. OPS TEST GOOD. LH FUEL TANK QTY RETURNED TO NORMAL. ETOPS GROUND VERIFICATION SUCCESSFUL.
